# SDR AALA202501196824

- Difficulty date: January 18, 2025
- Submitted: January 19, 2025
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 24,828 hours, 9,775 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT SEAT ROW 8 ABC INOPERATIVE. MAINTENANCE FOUND BROKEN WIRES AT SIDEWALL DISCONNECT, REPAIRED WIRES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
